advertisement
Question
Posted by: Zee1 | 2008/01/30

Cycle Changes

I went on a pill tryphisil on may 2006 until feb 2007 and my cycle was 30 days.since i left the pill its being 40 days and my periods are extremely light.at the moment i am not using any contraceptive as we would like to have a baby but i am worried as i have suffered hormonal imbalance where i was not ovulating
prior to my first pregnancy.is it possible that i may not be ovulating and what would be the reason

Thanking you in advance
Zee1

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Zee1

Any period length in access of 34 days should be construed as abnormal.The most likely explanation would be that you have a underlying ovulatory disorder which has now become manifest since stopping the contraceptive. The possibility of PCOS should be considered as a primary diagnosis although other hormonal problems such as thyroid abnormalities as well as elevated prolactin levels may also result in a similar picture. My advice would be to seek from a Gynaecologist who would be able to do a cd's of hormonal blood tests as well as an ultra sound scan to assist been making thee diagnosis.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement